32-Year-Old Takes Steroids For a Smaller Penis and Larger Muscles

Herballove Editorial's picture
By Herballove Editorial Conditions: Men's Penis Pain & Injury Symptoms: penis shrinkage Age: 18 - 35

A 32 year-old weightlifter and bodybuilder experiences penile shrinkage as a result of creatine and excessive exercise. Now, he wishes to naturally grow his penis back.

Case #: 
43962

Concern:

I am 32 years old and used to go extreme in bodybuilding and heavy weightlifting. Recently, I don’t get morning erection anymore. I suspect that the bodybuilding supplements and drinks that I took in excess, from creatine, yohimbe, to whey protein drinks and blue-green algae might have hurt my metabolism. The worse part is that my p size has decreased throughout the year. I don’t use steroids. The doctors couldn't find out why. I found out similar case of shrinkage due to heavy squats. How can I reverse it back?

Discussion:

Many hardcore weightlifting and bodybuilders have a higher level of cortisols and produced many stress hormones. Often during the training, a surge of cortisol,  epinephrine, and various stress hormones will pump bloods to the muscle. There is a consequence for a body that exposed in high stress condition for a long period of time. It would disrupt the balance of 11Beta-HSD1 and testosterone biosynthesis in the testicle. [1] [2]
 
Usually the Leydig cells in the testicle regulate the balance of testosterone production, nitric oxide synthesis, and growth factors for the erectile tissue. However, in time of stress and mass production of stress hormones, there is simply too much coristol versus 11BetaHSD-1 and this leads to a decrease in your testosterone production and nutrient supply to the erectile tissue. The sad outcome would be reduction of penis size and weak erection. [2]
 
There are many ways you should do to reverse this adverse outcome. First, change your diet and consume foods that would help you with Liver Detox. A stronger liver would breakdown stress hormones and cortisol faster. Penile tissue nourishing herbs in Botanical Concoction For Penile Tissue Rejuvenation & Growth, can help you gradually rejuvenate your neuro-endocrine function and boost your prostaglandin E-1 & E-3, growth factors, and nitric oxide production.

Let Herballove Community Help You
If you share, we will care. By sharing your details and concerns, our experienced members provide answers, advice and solutions to your problems

 For more information on your concerns, visit my page or share your comments below.
 Holden continues to help people like you. Read more of  his content.
 Need help on a specific question, message me or comment below.
 I once felt like you, but I got help from the experts. Message me for how I got helped.
 Tyler provides answers to your concerns and comments.

Ask experts by posting your questions below.

REFERENCE
  1. ^Francis KT., The relationship between high and low trait psychological stress, serum testosterone, and serum cortisol., Experientia. 1981 Dec 15;37(12):1296-7.
  2. ^Latif SA, Shen M, Ge RS, Sottas CM, Hardy MP, Morris DJ., Role of 11β-OH-C(19) and C(21) steroids in the coupling of 11β-HSD1 and 17β-HSD3 in regulation of testosterone biosynthesis in rat Leydig cells., Steroids. 2011 Jun;76(7):682-9.


What to do


Botanical Concoction for Penile Tissue Rejuvenation & Growth

There are many ways to enhance and enlarge the size of the penis. Methods with relatively faster results also carry higher risks. With this formula, you can safely grow your penis without the added risks. Read more
5
Average: 5 (9 votes)


4 comments



Comments

Violette Benoit's picture
Violette Benoit posted on Mon, 07/21/2014 - 15:12
my boyfriend lifts weights all the time, but i've never noticed any problem with his erections. do you think, if i get him to stop lifting, his penis will get bigger? he doesn't take many supplements, but does use protein powder. i actually think his lifting is a good outlet for him, and it doesn't seem to impede him in bed at all. it would be really cool if his penis grew, tho, right now it's about 6 inches long, which i think is normal, but could it b bigger?

here's some info about him if it helps you understand the situation: he's 29 years old, ripped, about 180 pounds and 6 feet tall. We're both very healthy and active, and he doesn't seem to be stressed or angry, which I know are some of the side effects of lifting supplement use. is there any possibility of penis growth, or should i just give it up?
Clay Dunn's picture
Clay Dunn posted on Fri, 07/18/2014 - 10:49
You definitely need to stop using all the powders you’re currently using, and cut way back on the lifting. Just like the guy in this article, I think your cortisol levels have begun interfering with your testosterone levels. You need testosterone to build muscles, too, and if you continue the way you’re going, you’ll soon have problems with hernias and muscle tearing.

You need to give your body an opportunity to process all the excess cortisol you’ve built-up in it, and that means trying some stress relief/relaxation techniques if you’re not going to stop lifting. It will help with your penile shrinkage, and hopefully with your testicular issues as well—which actually sound like excess steroid use, which I hope isn’t also something you’re indulging in. Cortisol and adrenaline can cause all sorts of problems if you let it remain inside your body—weight gain, memory problems, ulcers…think about your longterm health, and try a detoxification routine if nothing else.
Julio Miller's picture
Julio Miller posted on Fri, 07/18/2014 - 10:20
im also lifting weights and i notice issues with my penise too. it seem like ever since i start using mussle building powders my penise has had all kind of problems. sometime it doesn’t get hard when i want it to and sometime i can’t even orgasm. i think my penise is shrinking and my balls seem to be changing size too. do i have to stop lifting to heal my penise? lifting is real important to me i feel more like a man when i am strong.

I’m only 32 year old and I’m 5 feet 10 inches tall and 200 pounds. i eat a lot of powders and protein to build my mussel stronger, but it seem like it just take away the mussel in my penise. why can this happen? do i stop using powders? which one are bad? what do i do now? just like the other guy?
Rider All Day's picture
Rider All Day posted on Wed, 06/12/2013 - 15:36
No steroids at all huh? That is really weird if you didn't use steroids and are still experiencing penis shrinkage. Just find ways to enlarge your penis. I have been hearing a lot of the Ballooning technique. Use that or use some herbal remedies to help your penis get back to normal shape. I would really suggest you be careful with what you lift now.
Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.